# SDR VNAA2010011400006

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 14,224 hours, 14,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09073
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 14,224 hours, 14,785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A - SMOKE TOILET - MESSAGE SHORTLY AFTER TAKEOFF FROM TYS.  AIRCRAFT RETURNED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
